MathSciNet Relay Station
MathSciNet bibliographic data
MR1185802 35B05 (35Q99 73D35 73K05 73K12)
Feireisl, Eduard; Herrmann, Leopold Oscillations of a non-linearly damped extensible beam. Appl. Math. 37 (1992), no. 6, 469–478.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement